# SDR SWIA200719419

- Difficulty date: December 29, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 13,111 hours, 10,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 BEAM IS CRACKED JUST OUTBOARD OF COCKPIT DOOR OPENING ON RIGHT SIDE, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS AT STN 280 AND RBL9.0 PER RJ200 REO 601R-53-11-171 REV D REPAIR SCHEME B.
